# SDR UIEA2014110600563

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- Engine: Ge CF680A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 96D10458504
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG INBD SIDE INNER T/R COWL FAN AIR VLV INLET DUCT FLANGE IS BENT.  R & R NR 2 ENG INBD SIDE INNER T/R COWL FAN AIR VLV INLET DUCT FLANGE SEAL IAW MM 70-50-00.
